# SDR YENA2024031400420

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 79,059 hours, 28,608 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#766, GCM-JFK. 'ON DESCENT/ ARRIVAL AT LOWER ALTITUDES A MUSTY SOCK SMELL WAS DEFECTED ESPECIALLY IN REAR CABIN. APU WAS NOT BEING USED; REFER TO LP 3773246 ITEM 1 FOR APU MDDR DUE TO LEAK CAUSING THE ODOR AND REFER TO LP # 3773245 ITEM #1 (PERFORMED LEVEL B DECONTAMINATION OF ECS FROM SUBTASK 21-00-00-865-127-A UNTIL THE END OF AMM TASK 21-00-00-615-803-B NO MUSKY SMELL NOTED USING PACK 1 + 2 WITH ENG BLEED REPLACED FAN RECIRCULATION FILTER IAW AMM 21-21-42 AS PRECAUTIONARY) AND 2 (PERFORMED LEVEL B DECONTAMINATION OF ECS UP TO AMM SUBTASK 21-00-00-869-080A LETTER (F) SECTION 1(C) ITEM NUMBER 4 CLAMPS AND SLEEVE INSTALLED BTW CONDENSER AND CHECK VALVE ON BOTH PACK 1 AND 2 REF LP # 3773245 ITEM 2 FOR CONTAMINATION OF ODOR EVENT FROM SUBTASK 21-00-00-865-127A) FOR LEVEL B ECS DECONTAMINATION. A/C OK FOR CONT SVC.'
